Feedback stabilization of distributed semilinear control systems

J. M. Ball, M. Slemrod

Research output: Contribution to journalArticle

Abstract

This paper considers feedback stabilization for the semilinear control system {Mathematical expression} Here A is the infinitesimal generator of a linear C0 semigroup of contractions on a Hilbert space H and B : H ? H is a nonlinear operator. A sufficient condition for feedback stabilization is given and applications to hyperbolic boundary value problems are presented. © 1979 Springer-Verlag New York Inc.

Original languageEnglish
Pages (from-to)169-179
Number of pages11
JournalApplied Mathematics & Optimization
Volume5
Issue number1
DOIs
Publication statusPublished - Mar 1979

Fingerprint Dive into the research topics of 'Feedback stabilization of distributed semilinear control systems'. Together they form a unique fingerprint.

  • Cite this